# SDR VTZA990164

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Condition: Tripped
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/BUF - FLT 7486 - DURING TAKEOFF, MADE AN UNSCHEDULED LANDING DUE TO CAPTAIN'S HSI FLAGGED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RE-RACKED CAPTAIN'S HSI.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
